# SDR CALA2013102392328

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 95,965 hours, 11,477 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

60B EMERGENCY LIGHT STRIP MISSING.  REPLACED SEAT 60B EMERGENCY EXIT LIGHT STRIP.  OPERATIONS OKAY.  INSPECTED & OPERATIONS CHECKS EMERGENCY EXIT LIGHT.
